# SDR FDEA201802140395

- Difficulty date: February 14, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 85,285 hours, 30,494 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX549265
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD 3 FAIL WHEN SELECTING GEAR DOWN. REMOVED AND REPLACED NR 3 ENGINE DRIVEN HYDRAULIC PUMPS LEFT AND RIGHT REF AMM 29-11-01-2. OPS AND LEAK CHECKS REQUIRED. REF AMM 29-12-02/201 REMOVED AND REPLACED NR 3 ENGINE HYDRAULIC PUMP PRESSURE LINE MANIFOLD FILTER ELEMENT. NR 3 ENG HYDRAULIC PUMP CASE DRAIN LINE MANIFOLD FILTER ELEMENT. NR 3 ENG HYDRAULIC SYSTEM RETURN FILTER ELEMENT. LEAK AND OPS CHECKS REQUIRED.
